MAUDE Adverse Event Report: Becton Dickinson & CO (Franklin Lakes) BD Vacutainer® Eclipse¿ Blood Collection Needle; Tubes, vials, systems, serum separators, blood collection

Becton Dickinson & CO (Franklin Lakes) BD Vacutainer® Eclipse¿ Blood Collection Needle; Tubes, vials, systems, serum separators, blood collection
Catalog Number 368607
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following fields were updated due to additional information:\ d.9: device available for evaluation: yes\ h.3: device eval by manufacturer? yes\ d.9: returned to manufacturer on: 01-oct-2026\ h.1 imdrf annex a grid (1): a040102 - loss of or failure to bond (1068)\ \ investigation summary:\ bd received 10 samples and 4 photos for investigation.The ten returned samples were subjected to a visual functional test for defective locking mechanism and hub/collar separation.All samples passed testing, as there were no signs of damage to the device or separation during activation of the safety shield.Additionally, four customer photos were received, with one indicating batch details on the shelf carton and three images indicating hub/collar separation.\ device history record review confirmed that product quality was evaluated during manufacturing with prescribed inspections, all of which were in compliance with requirements.No related quality notifications or nonconformance reports were associated.\ this complaint has been confirmed for the indicated failure mode: hub/collar separation.\ no definitive root cause could be established for the reported defect.\ complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description
Report 3 of 4\ \ it was reported that when using the bd vacutainer® eclipse¿ blood collection needle, an unspecified number of units exhibited hub/collar separation when attaching the holder or when attempting to activate the safety mechanism.No adverse impact was reported regarding the patient or user.

Brand Name
BD Vacutainer® Eclipse¿ Blood Collection Needle
Common Device Name
Tubes, vials, systems, serum separators, blood collection
Manufacturer (Section D)
Becton Dickinson & CO (Franklin Lakes)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
+1(201)847-5186
MDR Report Key50923621
Report Number1024879-2026-01688
Device Sequence Number5545011
Product Code JKA
UDI-Device Identifier30382903686071
UDI-Public(01)30382903686071(11)250527(17)300430(10)5147661
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K243207
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number368607
Device Lot Number5147661
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown